MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST SP; MEDIUM-LARGE CLIP APPLIER

INTUITIVE SURGICAL, INC ENDOWRIST SP; MEDIUM-LARGE CLIP APPLIER
Model Number 430005-62
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 11/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, the cause of the reported complication cannot be determined.No site visit was performed as the issue was addressed with phone support.
 
Event or Problem Description
It was reported that during a da vinci-assisted thymectomy surgical procedure, the medium-large clip applier became stuck on the artery.The e-stop was pressed, and the release knob on the instrument was tried with no change.The technical service engineer (tse) recommended the customer to use the instrument disengagement button to release the motor pack and then try to open the jaws.Additional ports were placed to assist with the attempt to remove the instrument.The surgeon was able to remove the instrument by moving the clip enough using the tip of a laparoscopic stapler.Blood loss was minimal due to placing additional ports in the patient's chest.There was no damage to the artery.The procedure was completed robotically.

Brand Name
ENDOWRIST SP
Common Device Name
MEDIUM-LARGE CLIP APPLIER
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key23595028
Report Number2955842-2025-45583
Device Sequence Number21208574
Product Code NAY
UDI-Device Identifier00886874114292
UDI-Public(01)00886874114292(11)241212(10)K10241212
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number430005-62
Device Catalogue Number430005
Device Lot NumberK10241212 0021
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/03/2025
Initial Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown